# SDR CALA2020022400473

- Difficulty date: February 19, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 69,713 hours, 24,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEAT 3 DEF THUR 11 DEF  6485392-SPT- REMOVED AND REPLACED BATTERY CHARGER FROM M1676 IAW B737 AMM 33- / 51-06-960-806 PERFORMED OPS CHECK FOR SEATS 3DEF THUR 110EF OPS CHECK GOOD IAW B737 AMM 33-51-06-960-806. REMOVED P/N AD D717-01 / -100, S/N 2805. P/N INSTALLED AD-D717-01-100 ,S/N 206561. -SPT-6485392  SSFR REPORT, FORM 46-0024 ENTERED BY UAL INSPECTION U35
